# SDR IPXA2017032515480

- Difficulty date: February 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2129-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FUSELAGE RIGHT SIDE EXTERIOR SKIN HAS CORROSION BETWEEN BS 2129 - 2163.685, LONGERON 32 - 35R.   REPAIRED THE SKIN IAW EA 011-5330-01-A6699-IR, AND EO MD11-5330-63701-A
